Armour headache

I understand that u can get a headache when u switch to Armour but understood that this is a T3 headache ie because u have added in some T3. I switched from 20mcg T3 plus 50 T4

just over a wk go as my GP refused to prescribe and am now on 2 grains split into 3 doses.

I get a bad headache in the centre of my forehead an hr - 2 hrs after a dose. However the T3 dose is far less than the 10mcg dose I tk when I dosed twice a day with T3. So I do not understand why I am getting the headache. Any ideas?

I want to carry on with the Armour as this might settle down but am wondering if the T3/T4 combo suited me better.

3 Replies

  • Hi Caze

    Can I suggest reading through these posts:



  • I had a headache when I started Armour and with each increase initially. I found it followed a pattern - came about 3 days after an increase and lasted until about day 7or 8. However once I reached 2 grains this stopped.

  • Thks, I was not expecting the headache cos I was already taking T3 before I swapped. I am going to persevere otherwise I will never know if it wd have worked fr me eventually

You may also like...